Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as tho... Read more

Volumes
Volume 11, Issue 3, 166 - 251
Articles: 1 - 8
Etdwsn An Method For Energy Efficiency Increase By Combining The Index Parameters In Wireless Sensor Networks
Author(s): F. Rouhi, A. Gh. Delavar, S. Hedayati
Pages: 166-176
Wkb And Numerical Compound Matrix Methods For Solving The Problem Of Everted Neo-hookean Spherical Shell
Author(s): M. Sanjaranipour, H. Komeyli
Pages: 177-190
Ccgdc A New Crossover Operator For Genetic Data Clustering
Author(s): Gh. H. Mohebpour, A. Ghorbannia Delavar
Pages: 191-208
2d Shape Optimization Via Genetic Algorithm
Author(s): S.a. Moezi, E. Zakeri, Y. Bazargan-lari, A. Zare
Pages: 209-217
Speech Steganography In Wavelet Domain Using Continuous Genetic Algorithm
Author(s): H. Moghaddasi, M. Fakhredanesh
Pages: 218 - 230
Speech Steganography In Wavelet Domain Using Continuous Genetic Numerical Simulation Of Cdte Thin Film Solar Cell With Amps-1d
Author(s): Ashrafalsadat Mirkamali, Kh.kh. Muminov, K. Kabodov
Pages: 231 - 237
A Fully Fuzzy Approach To Data Envelopment Analysis
Author(s): M. Kazemi, A. Alimi
Pages: 238-245
Solving Equal-width Wave-burgers Equation By (gg)-expansion Method
Author(s): Sh. Javadi, E. Moradi, M. Fardi, S. Abbasian
Pages: 246-251

JMCS is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI Read more